MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS
Model Number 139005
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that 10 x tigertail catheters were kinked and bent on the package.It was mentioned as since the products being poorly packed, the user was not wiling to use it to risk the procedure or patient outcome.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive due to poor sample.A potential root cause for this event could be, "inappropriate package design".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labelling review was not required as a review of the label could not have prevented the reported event.

Brand Name
BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS
Common Device Name
URETERAL CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14601842
Report Number1018233-2022-04404
Device Sequence Number6168842
Product Code KOD
UDI-Device Identifier10801741127097
UDI-Public(01)10801741127097
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K033719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number139005
Device Catalogue Number139005
Device Lot NumberREFS4480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown